He's acting like a victim, because he is a victim..... of opiates.
Listen to what he says. Do you think he is accepting that he has a problem?
You are wise to be a bit suspicious. Hopefully it is nothing but it is worth keeping a close eye on. See if he asks for monrey or is evasive about where he is going when asked. People who adicted will frist blame everyone for their problems.
If he is married or has a serious girl friend ask her about him and see if there are any behavior changes or sudden money issues that did not exist in the past. Also check the homes of people he frequents fro missing items.
I pray that it is nothing but please check these things out. Fell free to post your observations or any further questions as the people on here are great with helpful suggestions about most anything.
Oh yeah, they rot the brain in a BIG way. Just like the last poster stated and more. It's
The number one reason most poeple decide to stop. It makes me tired, irrational, paranoid, irritable, and all around bad. Things I am
Normally not. This is after long term usage. The mental things these pills do are endless.
He might be in thw early stages of realizing he has developed a dependency for the pills and is using more and more with the possibility arising that he is running out of them before he can get a doctor refill of them..Just a thought..It use to create anxiety with me when I would start to run out early..The pills lose effectiveness the longer a person takes them meaning it takes more pills to get relief than what was acheived early on when he started taking them..